Journal cover image

Browse issues

Vol. 30
Vol. 29
Vol. 28
Vol. 27
Vol. 26
Vol. 25
Vol. 24
Vol. 23
Vol. 22
Vol. 21
Vol. 20
Vol. 19
Vol. 18
Vol. 17
Vol. 16
Vol. 15
Vol. 14
Vol. 13
Vol. 12
Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Modelling, Identification and Control

2015 Vol. 23 No. 4


PagesTitle and authors
297-305Input-state linearisation control for a class of SISO realisable nonlinear rational NARMAX models
Fernando Gómez-Salas; Yongji Wang; Quanmin Zhu
DOI: 10.1504/IJMIC.2015.070657

306-315Study on the potential application of electronic wedge brake for vehicle brake system
Fauzi Ahmad; Saiful Amri Mazlan; Hairi Zamzuri; Khisbullah Hudha; Hishammudin Jamaluddin
DOI: 10.1504/IJMIC.2015.070650

316-327Numerical simulation of gas-liquid two-phase flow in recycling cyclone separator with different structure
Lixin Liu; Wei Zhang
DOI: 10.1504/IJMIC.2015.070658

328-335A fast input vector control approach for sub-threshold leakage current reduction at nanoscale transistors
Abdoul Rjoub; Motasem Ajlouni; Hassan Manasrah
DOI: 10.1504/IJMIC.2015.070651

336-345Adaptive fuzzy backstepping control for MIMO uncertain discrete-time nonlinear systems using a set of noisy measurements
Toshio Yoshimura
DOI: 10.1504/IJMIC.2015.070655

346-354Generalised Riccati solution and pinning control of complex stochastic networks
Randa Herzallah
DOI: 10.1504/IJMIC.2015.070652

355-361Analysis of dam slope stability by double safety factors and dynamic local strength reduction method
Wanying He; Defa Guo; Qing Wang
DOI: 10.1504/IJMIC.2015.070659

362-370SVM-based prediction method for icing process of overhead power lines
Peng Li; Qi-mao Li; Wen-Ping Ren; Min Cao
DOI: 10.1504/IJMIC.2015.070646

371-379Improved model predictive control for three-phase inverter with output LC filter
Ihab S. Mohamed; Sherif A. Zaid; M.F. Abu-Elyazeed; Hany M. Elsayed
DOI: 10.1504/IJMIC.2015.070642

380-392Hyperchaos, qualitative analysis, control and synchronisation of a ten-term 4-D hyperchaotic system with an exponential nonlinearity and three quadratic nonlinearities
Sundarapandian Vaidyanathan
DOI: 10.1504/IJMIC.2015.070653